Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

General interpolating sequences in disks and polydisks


Author: Eric P. Kronstadt
Journal: Bull. Amer. Math. Soc. 80 (1974), 132-137
MSC (1970): Primary 30A80, 46J10, 32E25; Secondary 30A96, 32A30, 46J15
MathSciNet review: 0350427
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A80, 46J10, 32E25, 30A96, 32A30, 46J15

Retrieve articles in all journals with MSC (1970): 30A80, 46J10, 32E25, 30A96, 32A30, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13388-4
PII: S 0002-9904(1974)13388-4